MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911424270
Medical Device Problem Codes Occlusion Within Device (1423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Thrombosis (2100)
Date of Event 02/06/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is combination product.Device evaluated by mfr: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
(b)(4).It was reported that the patient died.In (b)(6) 2013, the patient was referred for cardiac catheterization and coronary angiography revealed 90% stenosis in mid right coronary artery (rca).Subsequently, index procedure was performed.The target lesion was located in the mid rca with 90 % stenosis and was 16mm long with a reference vessel diameter of 3.0mm.The target lesion was treated with pre-dilatation and placement of 2.75x24mm promus element¿ plus drug-eluting stent.Following post dilatation, residual stenosis was 0%.One day post procedure, the patient was discharged on aspirin, clopidogrel and prasugrel.In (b)(6) 2017, the patient expired.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that cause of death was unknown, death certificate was not available and it is unknown if an autopsy was performed.However, per adjudication, stent thrombosis occurred.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6433099
Report Number2134265-2017-02501
Device Sequence Number16390408
Product Code NIQ
UDI-Device Identifier08714729807919
UDI-Public(01)08714729807919(17)20131216(10)0015811508
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2013
Device Model NumberH7493911424270
Device Catalogue Number39114-2427
Device Lot Number0015811508
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2017
Supplement Date Received by Manufacturer07/25/2017
Initial Report FDA Received Date03/24/2017
Supplement Report FDA Received Date07/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age66 YR